# SDR ASOA2016050214854

- Difficulty date: May 2, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 761-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FLOOR SILL AT FS 761.93 & 785.07.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 32-2016-079.  RECIEVED & COMPLIED WITH EC/TC EA 32-2016-079.
